# SDR FDEA202203300780

- Difficulty date: March 30, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757
- Aircraft serial: 28166
- Aircraft time: 68,034 hours, 24,038 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: VALVE
- Part serial: 7646B000
- Condition: None
- Location: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L-ENG ANT-ICE EICAS MESSAGE DISPLAYED ALONG WITH  VALVE LIGHT ON L ENGINE ANTI ICE SWITCH DISPLAYED  DURING DESCENT WHEN SELECTED ON AND STAYED ON FOR  REMAINDER OF FLIGHT.    REMOVED AND REPLACED L  ENGINE ANTI-ICE VALVE M/M                                 30-21-03-4 , PERFORMED ENGINE RUN PER JRH OPS                                     CHECKED NORMAL.
